Beiträge zur Algebra und Geometrie <BR> Contributions to Algebra and GeometryVol. 40, No. 2, pp. 303-307 (1999)

On Equilateral Simplices in Normed Spaces

Peter Brass

Institut für Informatik, FU Berlin D-14195 Berlin, Germany

Abstract: It is the aim of this note to improve the lower bound for the problem of Petty on the existence of equilateral simplices in normed spaces. We show that for each $k$ there is a $d(k)$ such that each normed space of dimension $d\geq d(k)$ contains $k$ points at pairwise distance one, and that if the norm is sufficiently near to the euclidean norm, the maximal equilateral sets behave like their euclidean counterparts.

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]